# SDR TRAX200700024

- Difficulty date: January 4, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 20,409 hours, 17,160 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PLANK CRACKED AT WS 148.19 APPROX (REF AD2002-03-14REP). REPAIRED IAW ALL SRMS.
